On the approximation of the state equations of nonlinear permanent magnet synchronous motors

F. Belkhouche, B. N. Singh, U. Qidwai, P. Rastgoufard, B. Belkhouche

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper presents an approximate linearized model for permanent-magnet synchronous motors. The linearized model is derived using an optimization technique, which is obtained by minimizing a cost function for a particular solution. Numerical experiments show good agreement of the method with the nonlinear system for both autonomous and non-autonomous cases. It turns out that unlike the classical linearization, the linearization method used here is not a first order approximation, but has the same order as the nonlinearity. The method can be used for the control of different types of permanent magnet synchronous motors.

Original languageEnglish
Title of host publicationInternational Symposium on Industrial Electronics 2006, ISIE 2006
Pages2292-2296
Number of pages5
DOIs
Publication statusPublished - 2006
Externally publishedYes
EventInternational Symposium on Industrial Electronics 2006, ISIE 2006 - Montreal, QC, Canada
Duration: Jul 9 2006Jul 13 2006

Publication series

NameIEEE International Symposium on Industrial Electronics
Volume3

Other

OtherInternational Symposium on Industrial Electronics 2006, ISIE 2006
Country/TerritoryCanada
CityMontreal, QC
Period7/9/067/13/06

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'On the approximation of the state equations of nonlinear permanent magnet synchronous motors'. Together they form a unique fingerprint.

Cite this